RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 133–134 (Mi umn2714)  

This article is cited in 14 scientific papers (total in 16 papers)

International conference "Modern Problems of Algebra and Analysis"
Brief communications

The Nielsen numbers of maps of nil-manifolds

D. V. Anosov


Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 149–150

Bibliographic databases:

MSC: 22E25, 22E40, 20K30, 58J20, 58Dxx

Citation: D. V. Anosov, “The Nielsen numbers of maps of nil-manifolds”, Uspekhi Mat. Nauk, 40:4(244) (1985), 133–134; Russian Math. Surveys, 40:4 (1985), 149–150

Citation in format AMSBIB
\Bibitem{Ano85}
\by D.~V.~Anosov
\paper The Nielsen numbers of maps of nil-manifolds
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 133--134
\mathnet{http://mi.mathnet.ru/umn2714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807725}
\zmath{https://zbmath.org/?q=an:0594.55002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..149A}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 149--150
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900017}


Linking options:
  • http://mi.mathnet.ru/eng/umn2714
  • http://mi.mathnet.ru/eng/umn/v40/i4/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Peter Wong, “A note on the local and the extension Nielsen numbers”, Topology and its Applications, 48:3 (1992), 207  crossref
    2. Christopher K. McCord, “Lefschetz and Nielsen coincidence numbers on nilmanifolds and solvmanifolds”, Topology and its Applications, 43:3 (1992), 249  crossref
    3. Alexander Fel'shtyn, Richard Hill, “The Reidemeister zeta function with applications to Nielsen theory and a connection with Reidemeister torsion”, K-Theory, 8:4 (1994), 367  crossref  mathscinet  zmath
    4. Philip R. Heath, Ed Keppelmann, Peter N.-S. Wong, “Addition formulae for Nielsen numbers and for Nielsen type numbers of fibre preserving maps”, Topology and its Applications, 67:2 (1995), 133  crossref
    5. Peter Wong, “Fixed points on pairs of nilmanifolds”, Topology and its Applications, 62:2 (1995), 173  crossref
    6. Alexander Fel'shtyn, Richard Hill, Peter Wong, “Reidemeister numbers of equivariant maps”, Topology and its Applications, 67:2 (1995), 119  crossref
    7. Philip R. Heath, Helga Schirmer, Chengye You, “Nielsen type numbers for periodic points on nonconnected spaces”, Topology and its Applications, 63:2 (1995), 97  crossref
    8. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. Philip R. Heath, Ed Keppelmann, “Fibre techniques in Nielsen periodic point theory on nil and solvmanifolds I”, Topology and its Applications, 76:3 (1997), 217  crossref
    10. Daciberg L. Gonçalves, “Coincidence Reidemeister classes on nilmanifolds and nilpotent fibrations”, Topology and its Applications, 83:3 (1998), 169  crossref
    11. S. A. Bogatyi, D. L. Gonçalves, H. Zieschang, “Coincidence Theory: The Minimizing Problem”, Proc. Steklov Inst. Math., 225 (1999), 45–77  mathnet  mathscinet  zmath
    12. P. Wong, “Reidemeister number, Hirsch rank, coincidences on polycyclic groups and solvmanifolds”, crll, 2000:524 (2000), 185  crossref  mathscinet  zmath
    13. Daciberg L. Gonçalves, Peter N.-S. Wong, “Nilmanifolds are Jiang-type spaces for coincidences”, form, 13:1 (2001), 133  crossref  mathscinet  zmath  isi
    14. Peter Wong, “Nielsen fixed point theory for partially ordered sets”, Topology and its Applications, 110:3 (2001), 185  crossref
    15. Daciberg Gonçalves, Peter Wong, “Twisted conjugacy classes in nilpotent groups”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2009:633 (2009), 11  crossref  elib
    16. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:101
    References:43
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020